# SDR ASAA2020021213157

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,395 hours, 14,976 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: EM161326
- Condition: Leaking
- Location: Nr 1 Fuel Servo
- Part time: 35,168 hours, 10,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TEST 9 AFTER #1 ENGINE R&R #1 ENGINE SERVO FUEL HEATER IS LEAKING. GROUNDED - YES. REMOVED AND REPLACED #1 ENG SERVO FUEL HEATER. REF B737-800 AMM 73-11-07-000-801-F00 & AMM 73-11-07-400-801-F00. OPS & L/C'D GOOD.
